Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 258, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 28, 2007, 5:41 AM CDT for Lampasas County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2007, 5:41 AM CDT (10:41 UTC)
- Expired
- Jun 28, 2007, 9:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Lampasas County, TX
The radar
The Ft Hood radar (KGRK), 97 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 185 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 3:50 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 28, 3:50 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 350 AM CDT THU JUN 28 2007 .DISCUSSION... WE WILL CONTINUE THE FLASH FLOOD WATCH THROUGH FRIDAY MORNING. THE BEST CHANCES FOR RENEWED FLASH FLOODING MOST LIKELY WILL OCCUR TODAY AND INTO EARLY FRIDAY. THERE ARE SUBSTANTIAL FORCES OPERATING ON THE THE LONG-LIVED MID- LEVEL LOW PRESSURE CENTER AND THE ASSOCIATED SURFACE LOW PRESSURE SYSTEM...SUCH THAT WE HAVE THE CONFIDENCE THAT THE SYSTEM WILL WEAKEN GRADUALLY OVER THE NEXT SEVERAL DAYS. FIRST...STRENGTHENING AND BUILDING SUMMER HIGH PRESSURE RIDGES WILL IMPINGE ON THE OKLAHOMA/TEXAS STORM SYSTEM FROM BOTH THE EAST AND THE WEST...CAUSING THE LOW PRESSURE CENTER TO SHEAR OUT (BECOME LESS CIRCULAR)...AND LOSE STRENGTH IN THE PROCESS. MOREOVER...IN THE LOWER LEVELS...A WEAK FRONTAL SYSTEM WILL CONTINUE TO SLIP INTO THE TEXAS PANHANDLE AND OKLAHOMA. MOISTURE WILL BEGIN TO SPREAD NORTHEAST ALONG THE WEAKENING AND SLOWING FRONT ...RATHER THAN CONTINUING TO SPIN ABOUT THE LOW PRESSURE SYSTEM WHILE PRODUCING SERIOUS FLASH FLOODING. THE MOISTURE WILL SPLAY OUT ALONG THE BOUNDARY...AND ACROSS WEST TEXAS AS WELL. ALL OF THIS WILL TAKE SOME TIME...BUT DURING THE NEXT 4-5 DAYS...THE INCREDIBLY LIFE SPAN OF THIS LOW PRESSURE SYSTEM WILL COME TO AN END. RAIN AND THUNDERSTORMS WILL CONTINUE...BUT IN A LESS CONCENTRATED FASHION...AS OPPOSED TO THE FLASH FLOOD EVENTS NEAR THE CORE OF THE CIRCULATION DURING PREVIOUS DAYS AND NIGHTS. TEMPERATURES WILL RISE SLOWLY..AS SUNSHINE BECOMES MORE PROMINENT NEXT WEEK. #26 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 71 85 70 88 / 60 50 40 40 40 WACO, TX 84 70 85 69 90 / 60 50 30 40 30 PARIS, TX 86 71 86 70 88 / 40 40 40 40 40 DENTON, TX 84 70 85 66 87 / 60 50 40 40 40 MCKINNEY, TX 84 70 85 65 89 / 60 50 40 40 40 DALLAS, TX 85 72 85 71 87 / 60 50 40 40 40 TERRELL, TX 85 71 85 70 89 / 40 40 40 40 40 CORSICANA, TX 86 71 86 70 89 / 40 30 30 30 30 TEMPLE, TX 82 71 85 70 87 / 60 40 30 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 25/26
Hazardous weather outlook, Jun 28, 5:17 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 517 AM CDT THU JUN 28 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 517 AM CDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN ACROSS THE REGION. THE COMBINATION OF THE LIFT ASSOCIATED WITH THIS SYSTEM AND THE ABUNDANT TROPICAL MOISTURE IN PLACE WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. HEAVY RAINFALL WILL LIKELY RESULT IN FLASH FLOODING. ISOLATED SEVERE STORMS WILL ALSO BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO. FLOODING AND FLASH FLOODING WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. THUNDERSTORM CHANCES WILL LINGER FRIDAY AFTERNOON THROUGH EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. THUNDERSTORM CHANCES WILL DECREASE BY TUESDAY AS HIGH PRESSURE TRIES TO ESTABLISH ITSELF OVER THE REGION. HOWEVER...THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS. 58
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:06 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 27, 7:18 PM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Jun 27, 7:30 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Jun 27, 7:47 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman | 3 hr |
| Jun 27, 7:58 PM CDT | Special Weather Statement | FWD | Hunt | 32 min |
| Jun 27, 8:08 PM CDT | Special Weather Statement | FWD | Hopkins | 37 min |
| Jun 27, 8:18 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| Jun 27, 8:43 PM CDT | Special Weather Statement | FWD | Delta | 32 min |
| Jun 27, 8:44 PM CDT | Flash Flood Warning | FWD | Rains | 91 min |
| Jun 27, 8:56 PM CDT | Special Weather Statement | FWD | Lamar | 34 min |
| Jun 27, 9:22 PM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 3 hr |
| Jun 27, 9:31 PM CDT | Special Weather Statement | FWD | Eastland | 59 min |
| Jun 28, 3:12 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Jun 28, 3:31 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jun 28, 5:17 AM CDT | Flash Flood Warning | FWD | Hamilton | 4 hr |
| Jun 28, 6:09 AM CDT | Flash Flood Warning | FWD | Coryell | 4 hr |
| Jun 28, 6:10 AM CDT | Flash Flood Warning | FWD | Bosque | 4 hr |
| Jun 28, 9:05 AM CDT | Flash Flood Warning | FWD | Bell, McLennan | 4 hr |
| Jun 28, 9:05 AM CDT | Flash Flood Warning | FWD | Bell, Hill, McLennan | 4 hr |
| Jun 28, 9:45 AM CDT | Flash Flood Warning | FWD | Lampasas | 2 hr |
| Jun 28, 10:14 AM CDT | Flash Flood Warning | FWD | Coryell | 3 hr |
| Jun 28, 11:43 AM CDT | Flash Flood Warning | FWD | Lampasas | 2 hr |
| Jun 28, 12:58 PM CDT | Flash Flood Warning | FWD | Bell, McLennan | 4 hr |
| Jun 28, 1:20 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 28, 1:53 PM CDT | Special Weather Statement | FWD | Dallas | 37 min |
| Jun 28, 2:14 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Jun 28, 2:43 PM CDT | Special Weather Statement | FWD | Limestone | 32 min |
| Jun 28, 3:10 PM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| Jun 28, 3:15 PM CDT | Flash Flood Warning | FWD | Stephens, Young | 4 hr |
| Jun 28, 3:32 PM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Jun 28, 3:35 PM CDT | Flash Flood Warning | FWD | Eastland | 4 hr |
| Jun 28, 3:35 PM CDT | Special Weather Statement | FWD | Kaufman | 25 min |
| Jun 28, 3:49 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman | 3 hr |
| Jun 28, 4:01 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Jun 28, 4:04 PM CDT | Special Weather Statement | FWD | Van Zandt | 26 min |
| Jun 28, 4:51 PM CDT | Special Weather Statement | FWD | Hill | 24 min |
| Jun 28, 4:56 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jun 28, 5:24 PM CDT | Special Weather Statement | FWD | Milam | 36 min |
| Jun 28, 5:29 PM CDT | Special Weather Statement | FWD | Smith | 31 min |
| Jun 28, 5:53 PM CDT | Special Weather Statement | FWD | Kaufman | 37 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.